# SDR REXA2016090201686

- Difficulty date: September 2, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Kinked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER PSU OXYGEN MASK HOSE KINKED ON LT ROW 11, MARKED.  R & R 1 LT ROW 11, O2 MASK IAW AMM 35-21-09-020-801/35-21-09-420-801 PERFORMED OPS CHECK IAW AMM 35-20-00-710-803, CHECKS GOOD.
